# SDR DALA2023083107115

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 71,428 hours, 23,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 FOUND OH EMERGENCY SIGN AND LIGHTS OUT IN AFT - MID CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY AND BATTERY (M11081) IAW B757 AMM 33-51. OPS CHK GOOD. (9965675)
